Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 75, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 20, 2015, 4:17 AM CDT for Fannin County, Lamar County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2015, 4:17 AM CDT (09:17 UTC)
- Expired
- May 20, 2015, 8:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fannin County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 181 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1306 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 26.2
The text
As transmitted, in the capitals the NWS used until 2016.
287
WGUS54 KFWD 200917
FFWFWD
TXC147-277-201315-
/O.NEW.KFWD.FF.W.0075.150520T0917Z-150520T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
417 AM CDT WED MAY 20 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAMAR COUNTY IN NORTH CENTRAL TEXAS...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 815 AM CDT
* AT 416 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3388 9554 3387 9540 3388 9531 3338 9533
3348 9556 3350 9577 3346 9586 3341 9587
3335 9639 3372 9638 3369 9636 3369 9632
3376 9626 3376 9619 3381 9616 3381 9618
3382 9615 3384 9615 3384 9577 3394 9560
$$
30What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 20, 4:00 AM CDT, 17 minutes earlier.
Area forecast discussion, May 20, 4:00 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 400 AM CDT WED MAY 20 2015 .DISCUSSION... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST ACROSS THE RED RIVER COUNTIES THROUGH THE MORNING HOURS AS A COLD FRONT SLIDES SLOWLY SOUTH FROM OKLAHOMA. THESE STORMS SHOULD REMAIN BELOW SEVERE LIMITS THIS MORNING BUT WILL BE HEAVY RAIN PRODUCERS. SINCE MANY AREAS NORTH OF INTERSTATE 20 SAW VERY HEAVY RAIN TUESDAY EVENING...THE ADDITIONAL RAINFALL THIS MORNING WILL RESULT IN MORE FLOODING. WE HAVE DECIDED TO EXTEND THE FLASH FLOOD WATCH THROUGH MIDDAY AND EXPAND IT EAST AND SOUTH TO INCLUDE ALL COUNTIES GENERALLY ALONG AND NORTH OF INTERSTATE 20... INCLUDING THE DALLAS/FORT WORTH METROPLEX. WE EXPECT THE PRECIPITATION TO SLOWLY TRANSITION SOUTH THROUGH THE DAY WITH THE COLD FRONT. THE BEST STORM CHANCES THIS AFTERNOON AND THIS EVENING WILL BE ACROSS THE SOUTHWEST ZONES AND SOME OF THESE STORMS COULD BECOME SEVERE WITH A POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. THERE WILL EVEN BE AN ISOLATED TORNADO THREAT...ALTHOUGH IT SHOULD BE LOWER THAN IT WAS TUESDAY AFTERNOON/EVENING. THE ONLY GOOD THING IS THAT THE HEAVY RAIN THREAT THIS AFTERNOON AND TONIGHT SHOULD BE ACROSS THE SOUTHERN HALF OF THE AREA WHICH SAW VERY LITTLE RAIN ON TUESDAY. PRECIPITATION CHANCES SHOULD DECREASE OVERNIGHT TONIGHT THROUGH THURSDAY AS THE FRONT SLIDES SOUTH OF THE REGION. HOWEVER...RAIN AND THUNDERSTORM CHANCES WILL INCREASE AGAIN THURSDAY NIGHT/FRIDAY AS ANOTHER UPPER LEVEL LOW PRESSURE SYSTEM MOVES EAST FROM SOUTHERN CALIFORNIA. MOISTURE AND INSTABILITY WILL INCREASE ACROSS THE REGION AND RESULT IN A VERY WET AND UNSTABLE WEEKEND ACROSS ALL OF NORTH TEXAS. WE WILL HOLD OFF ON ISSUING A FLASH FLOOD WATCH FOR NOW SINCE THIS EXPECTED RAIN IS STILL A FEW DAYS AWAY. PRECIPITATION CHANCES WILL DECREASE FROM WEST TO EAST SUNDAY NIGHT/MONDAY AS THE UPPER TROUGH AXIS TRANSLATES ACROSS THE CENTRAL AND SOUTHERN PLAINS. BRIEF UPPER LEVEL RIDGING IS EXPECTED ON TUESDAY WHICH WILL KEEP PRECIPITATION CHANCES LOW. HOWEVER...THE NEXT WEATHER MAKER WILL BE GATHERING STRENGTH OFF THE WEST COAST AND SHOULD BRING MORE RAIN AND THUNDERSTORMS TO NORTH TEXAS BY THE MIDDLE OF NEXT WEEK. 79 && .AVIATION... /ISSUED 651 PM CDT TUE MAY 19 2015/ SCATTERED STRONG TO SEVERE CONVECTION ONGOING FROM WICHITA FALLS SOUTHWARD TO COLEMAN TEXAS...WITH ISOLATED CELLS PERSISTING FARTHER EAST FROM NEAR MINERAL WELLS TO NW OF WACO. FOR NOW...BELIEVE MOST CONVECTION WILL REMAIN TO THE WEST/NORTHWEST OF THE METROPLEX TAF SITES...AND HAVE KEPT THUNDER OUT OF THE INITIAL HOURS OF THESE TAFS. HOWEVER...ENVIRONMENT WILL REMAIN RELATIVELY FAVORABLE ALONG THE I-35 CORRIDOR THROUGH AT LEAST SUNSET. AS SUCH...MAY NEED TO ADD VCTS TO AT LEAST THE KFTW...KAFW..AND KDFW TAFS...IF CURRENT CONVECTION HOLDS TOGETHER. OTHERWISE...ALL TAFS SHOW A TREND TOWARD MVFR CIGS BY 06Z...AND EVENTUALLY IFR CIGS BY 10Z AS LOW CLOUDINESS EVOLVES IN MOIST SOUTHERLY FLOW OVERNIGHT. SHORT-TERM MODEL GUIDANCE SUGGESTS ANOTHER BAND OF CONVECTION WILL MOVE SOUTHEASTWARD OUT OF OKLAHOMA AFTER 06Z...WITH THE DECAYING REMNANTS POTENTIALLY AFFECTING THE METROPLEX BY 10Z. CONFIDENCE IS STILL NOT GREAT ON THE DEVELOPMENT OF THIS ACTIVITY...BUT HAVE SHOWN AT LEAST VCSH CONDITIONS IN THE METROPLEX AFTER 10Z. ANY ACTIVITY SHOULD REMAIN NORTH OF WACO THROUGH 12Z. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 60 68 62 75 / 50 50 30 40 50 WACO, TX 83 61 73 63 79 / 50 50 30 40 50 PARIS, TX 79 62 71 57 70 / 60 50 30 30 50 DENTON, TX 77 58 68 58 73 / 60 40 30 40 50 MCKINNEY, TX 78 61 70 60 74 / 60 50 30 30 50 DALLAS, TX 81 62 68 63 76 / 50 50 30 40 50 TERRELL, TX 82 62 72 62 77 / 50 50 30 30 50 CORSICANA, TX 84 64 73 63 76 / 40 50 30 30 50 TEMPLE, TX 82 66 75 64 79 / 50 50 30 40 40 MINERAL WELLS, TX 74 57 67 59 76 / 50 50 30 50 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR TXZ091>095-100>104. && 30/79
Hazardous weather outlook, May 19, 4:00 PM CDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CDT TUE MAY 19 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 400 PM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. A FEW STORMS COULD BRIEFLY REACH STRONG TO SEVERE LIMITS WITH HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. AN ISOLATED TORNADO IS POSSIBLE THROUGH EARLY EVENING. LOCALLY HEAVY RAINFALL ON TOP OF SATURATED SOILS MAY POSE A FLOODING PROBLEM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS ALL OF NORTH TEXAS WEDNESDAY THROUGH MONDAY. ISOLATED AREAS OF SEVERE WEATHER WILL BE POSSIBLE EACH DAY...ALONG WITH A POTENTIAL FOR LOCALIZED HEAVY RAIN AND FLOODING. SEVERE WEATHER CHANCES WILL INCREASE THIS COMING WEEKEND...THOUGH MANY UNCERTAINTIES EXIST ON OVERALL THREATS AND SYSTEM EVOLUTION AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED MAINLY NORTHWEST OF A LAMPASAS TO WACO TO ATHENS LINE THROUGH THIS EVENING.
In the hours before
Local storm report, May 20, 12:36 AM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1236 AM CDT WED MAY 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM FLASH FLOOD BRIDGEPORT 33.22N 97.77W
05/20/2015 WISE TX BROADCAST MEDIA
SONIC DRIVE IN AT BRIDGEPORT HAS TAKEN ON SEVERAL FEET
OF WATERSpecial weather statement, May 20, 12:56 AM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1256 AM CDT WED MAY 20 2015
TXZ092-200645-
COOKE TX-
1256 AM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOKE COUNTY UNTIL
145 AM CDT...
AT 1256 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF SANGER...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...LINDSAY...CALLISBURG...LAKE KIOWA...RAY ROBERTS PARK
JOHNSON BRANCH AND VALLEY VIEW.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 483 AND 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3342 9694 3343 9733 3354 9739 3374 9718
3372 9714 3373 9709 3377 9709 3380 9710
3381 9709 3382 9705 3384 9706 3384 9708
3386 9706 3384 9705 3385 9701 3389 9698
3392 9699 3395 9695
TIME...MOT...LOC 0556Z 233DEG 19KT 3348 9719
JLDUNNLocal storm report, May 20, 1:09 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
109 AM CDT WED MAY 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM FLASH FLOOD 5 N KRUM 33.34N 97.25W
05/20/2015 DENTON TX LAW ENFORCEMENT
SEVERAL ROADS CLOSED AND VEHICLES STRANDED DUE TO HIGH
WATER NORTH OF KRUM AND WEST OF SANGERLocal storm report, May 20, 1:10 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
110 AM CDT WED MAY 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM FLASH FLOOD 4 NNE BRIDGEPORT 33.27N 97.74W
05/20/2015 WISE TX TRAINED SPOTTER
FM1655 HAS WATER FLOWING RAPIDLY OVER THE ROAD 4 MILES
NNE OF BRIDGEPORT. ROAD CLOSED DUE TO FLOODING.Local storm report, May 20, 1:19 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
119 AM CDT WED MAY 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM FLASH FLOOD BRIDGEPORT 33.22N 97.77W
05/20/2015 WISE TX BROADCAST MEDIA
REPORTS OF WATER IN HOMES AT HIGHWAY 114 AND TURKEY
CREEK RD. WATER RESCUES WERE PERFORMED.Special weather statement, May 20, 1:49 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
149 AM CDT WED MAY 20 2015
TXZ092-200745-
COOKE TX-
149 AM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR COOKE COUNTY UNTIL 245 AM CDT...
AT 149 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ST. JO...OR 15 MILES SOUTHEAST OF NOCONA...MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3395 9695 3342 9694 3343 9748 3392 9748
3383 9746 3382 9738 3388 9733 3386 9733
3389 9731 3386 9726 3392 9721 3386 9717
3376 9719 3372 9711 3382 9705 3385 9709
3384 9703 3395 9700
TIME...MOT...LOC 0649Z 271DEG 42KT 3368 9749
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:01 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 44 min |
| May 19, 7:11 PM CDT | Tornado Warning | FWD | Palo Pinto | 34 min |
| May 19, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 66 min |
| May 19, 7:29 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 34 min |
| May 19, 7:37 PM CDT | Tornado Warning | FWD | Palo Pinto, Parker | 23 min |
| May 19, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 63 min |
| May 19, 7:48 PM CDT | Tornado Warning | FWD | Jack | 27 min |
| May 19, 7:52 PM CDT | Flash Flood Warning | FWD | Jack, Young | 3 hr |
| May 19, 7:57 PM CDT | Tornado Warning | FWD | Jack, Palo Pinto, Parker, Wise | 33 min |
| May 19, 7:59 PM CDT | Severe Thunderstorm Warning | FWD | Young | 46 min |
| May 19, 8:14 PM CDT | Tornado Warning | FWD | Jack | 31 min |
| May 19, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 63 min |
| May 19, 9:02 PM CDT | Special Weather Statement | FWD | Erath | 43 min |
| May 19, 9:06 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 54 min |
| May 19, 9:15 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath | 45 min |
| May 19, 9:15 PM CDT | Tornado Warning | FWD | Jack, Wise | 30 min |
| May 19, 9:20 PM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| May 19, 9:42 PM CDT | Tornado Warning | FWD | Wise | 33 min |
| May 19, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 62 min |
| May 19, 9:56 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 24 min |
| May 19, 10:08 PM CDT | Tornado Warning | FWD | Wise | 37 min |
| May 19, 10:17 PM CDT | Areal Flood Advisory | FWD | Wise | 118 min |
| May 19, 10:40 PM CDT | Areal Flood Warning | FWD | Jack | 3 hr |
| May 19, 10:40 PM CDT | Tornado Warning | FWD | Wise | 35 min |
| May 19, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 62 min |
| May 19, 10:56 PM CDT | Flash Flood Warning | FWD | Denton, Wise | 3 hr |
| May 19, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 61 min |
| May 19, 11:09 PM CDT | Tornado Warning | FWD | Denton | 36 min |
| May 19, 11:24 PM CDT | River Flood Warning | FWD | Jack | 4 days |
| May 19, 11:56 PM CDT | Tornado Warning | FWD | Denton | 34 min |
| May 20, 12:13 AM CDT | Areal Flood Warning | FWD | Jack | 3 hr |
| May 20, 12:25 AM CDT | Special Weather Statement | FWD | Denton | 50 min |
| May 20, 12:35 AM CDT | River Flood Warning | FWD | Wise | 58 hr |
| May 20, 12:39 AM CDT | Areal Flood Advisory | FWD | Cooke | 3 hr |
| May 20, 12:47 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 20, 12:56 AM CDT | Special Weather Statement | FWD | Cooke | 49 min |
| May 20, 1:06 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 54 min |
| May 20, 1:22 AM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| May 20, 1:49 AM CDT | Special Weather Statement | FWD | Cooke | 56 min |
| May 20, 1:51 AM CDT | Flash Flood Warning | FWD | Cooke, Montague | 6 hr |
| May 20, 2:09 AM CDT | River Flood Warning | FWD | Denton | 17 hr |
| May 20, 2:09 AM CDT | River Flood Warning | FWD | Denton | 8 days |
| May 20, 2:21 AM CDT | Areal Flood Warning | FWD | Jack, Wise | 3 hr |
| May 20, 2:57 AM CDT | Flash Flood Warning | FWD | Grayson | 4 hr |
| May 20, 3:17 AM CDT | Flash Flood Warning | FWD | Denton, Jack, Wise | 6 hr |
| May 20, 4:56 AM CDT | Areal Flood Advisory | FWD | Young | 3 hr |
| May 20, 5:02 AM CDT | Areal Flood Advisory | FWD | Collin | 3 hr |
| May 20, 5:42 AM CDT | River Flood Warning | FWD | Cooke | 19 hr |
| May 20, 5:42 AM CDT | River Flood Warning | FWD | Collin | 34 hr |
| May 20, 5:53 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt | 3 hr |
| May 20, 6:28 AM CDT | Special Weather Statement | FWD | Palo Pinto | 47 min |
| May 20, 6:56 AM CDT | Areal Flood Warning | FWD | Grayson | 3 hr |
| May 20, 7:43 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| May 20, 8:00 AM CDT | Areal Flood Advisory | FWD | Fannin, Lamar | 3 hr |
| May 20, 8:15 AM CDT | River Flood Warning | FWD | Hunt | 43 hr |
| May 20, 8:15 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 32 hr |
| May 20, 11:04 AM CDT | Areal Flood Warning | FWD | Cooke, Montague | 6 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.